# SDR ASOA20130701068R

- Difficulty date: July 1, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 31,833 hours, 24,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION EMERGENCY LIGHTS ABOVE THE FWD F/A SEAT, COCKPIT STEP, AND ABOVE THE GALLEY WERE FOUND INOPERATIVE.  MX CLEANED AND RESECURED THE CONNECTOR ASSOCIATED WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
